Alert archive / Minnesota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 48, NWS Sioux Falls, SD

June 16, 2009Lyon County, Murray County, Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 16, 2009, 8:41 PM CDT for Lyon County, Murray County, Minnesota. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2009, 8:41 PM CDT (01:41 UTC)
Expired
Jun 16, 2009, 9:30 PM CDT
In force
49 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties Lyon County, MN, Murray County, MN

The radar

The Sioux Falls radar (KFSD), 93 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 8:50 PM CDTHAIL 1.753 Nw Slayton, MNPLUS 60 MPH WINDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2009-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2009-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 170141
SVRFSD
MNC083-101-170230-
/O.NEW.KFSD.SV.W.0048.090617T0141Z-090617T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
841 PM CDT TUE JUN 16 2009

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LYON COUNTY IN SOUTHWEST MINNESOTA
  CENTRAL MURRAY COUNTY IN SOUTHWEST MINNESOTA

* UNTIL 930 PM CDT

* AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED 6 MILES NORTHWEST OF SLAYTON...AND WAS MOVING
  SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE SHETEK STATE PARK AROUND 900 PM CDT...
  SLAYTON...CURRIE AROUND 915 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AS WELL AS DESTRUCTIVE HAIL...BY
MOVING TO A STRONG SHELTER. A WELL BUILT PERMANENT BUILDING IS
BEST...PREFERABLY TOWARD THE INSIDE OF THE BUILDING AND AWAY FROM
OUTSIDE WALLS AND WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHEAST SOUTH DAKOTA.

&&

LAT...LON 4405 9561 4387 9571 4401 9596 4429 9597
TIME...MOT...LOC 0141Z 313DEG 8KT 4404 9584

$$

RSR
1 follow-up statement
000 
WWUS53 KFSD 170158
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
858 PM CDT TUE JUN 16 2009

MNC083-101-170230-
/O.CON.KFSD.SV.W.0048.000000T0000Z-090617T0230Z/
LYON MN-MURRAY MN-
858 PM CDT TUE JUN 16 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL MURRAY AND SOUTHERN LYON COUNTIES...

AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR SLAYTON...MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
IONA AROUND 910 PM CDT...

AT 850 PM CDT...GOLF BALL SIZE HAIL AND 60 MPH WINDS WERE REPORTED 
ABOUT 3 MILES NORTHWEST OF SLAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. THIS IS AN
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 4405 9561 4387 9571 4401 9596 4429 9597
TIME...MOT...LOC 0157Z 312DEG 13KT 4400 9577

$$

RSR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:46 PM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Jun 16, 3:46 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
346 PM CDT TUE JUN 16 2009

.DISCUSSION...
AS NMRS SHWRS CONT TO MOVE SLWLY NEWD ACRS SWRN MN THIS AFTN...INIT
NEW TSTM DVLPMNT HAS BEEN JUST OF NWRN CRNR OF CWA CLOSER TO UPPER
SUPPORT. THIS PRETTY MUCH FIGURES AND STILL EXPCT MORE DVLPMNT DOWN
INTO CWA W OF FSD...PSBLY CLOSE TO JAMES VLY...A LTL LATER THIS
AFTN. THE DECENT HEATG SWRN FCST AREA SHUD HELOP FIRE OFF THE STORMS
NEAR THE EDGE OF THE DECENT HEATG AREA. WITH LESSER UPPER
SUPPORT...THESE STORMS SILL LIKELY TO STAY SCT AT MOST. NEVERTHELESS
MOISTURE INSTBLTY AND SHEAR SEEM AMPLE FOR ISOLD SVR STORMS. WILL
KEEP STORM POPS IN THE CHC CATEGORY FOR THIS EVE AND DROP THE POPS
DOWN AFTER MIDNIGHT...THO A SLGT CHC THRU THE NIGHT SEEMS WISE FAR
ERN/NERN CWA.

PLENTY OF LO LVL MOISTURE SHUD KEEP LOW CLDS OVER ERN ESPLY NERN CWA
THRU THIS EVE...AND SOME INCREASE OR AT LEAST LINGERING EXPECTED
LATE TNGT WITH SLOW COOLING. GUIDNCE TEMPS CANT GO TOO BAD
TNGT...WILL GO WITH LOWS AT TO A DEG OR TWO ABV GUIDNCE IN MOIST
REGIME. AM HOLDING OFF ON FOG MENTN FOR NOW ON MARGINAL CHC WITH
MAIN PRBL NOW BEING EXTENT OF TSTM ACTVTY. /WILLIAMS

INTERESTING SET UP FOR THE NEXT FEW DAYS AS FLOW ALOFT BECOMES
SOUTHWEST WITH A SERIES OF SHORTWAVES MOVING THROUGH THE AREA. LOW
LYING STRATUS AND FOG ACROSS EASTERN PORTIONS OF CWA IN THE MORNING
WILL LIFT AND GIVEWAY TO STRONG HEATING. AS A SERIES OF SHORTWAVE
WORK INTO NORTH CENTRAL SOUTH DAKOTA EXPECT CONVECTION TO DEVELOP
ACROSS NORTHERN SOUTH DAKOTA BUILDING DOWN INTO NORTHERN PORTIONS OF
FORECAST AREA IN THE EVENING HOURS.  APPEARS AS THOUGH THE DEEPER
MOISTURE WILL BE CONFINED TO AREAS SOUTH OF I-90...WHILE BETTER LIFT
WILL BE FOCUSED NORTH OF FORECAST AREA. SHORTWAVE TRAIN GRADUALLY
SAGS SOUTH ON WEDNESDAY NIGHT INTO THURSDAY WITH A SHORTWAVE MOVING
ACROSS THE FORECAST AREA IN THE MORNING AND THEN AGAIN IN THE
AFTERNOON. A SERIES OF UPPER LEVEL JET STREAKS ALSO MOVE THROUGH THE
REGION DURING THE DAY PROVIDING ADDED UPPER LEVEL SUPPORT. MODELS
PORTEND ADDITIONAL DESTABILIZATION THROUGHOUT THE DAY...WITH
ATMOSPHERE BECOMING QUITE UNSTABLE BY THURSDAY EVENING.  SHEAR
PROFILES ARE NOT ALL THAT IMPRESSIVE...BUT CAPE VALUES CLIMB TO
2000-3000 J/KG.  EXPECT MAIN SEVERE THREAT TO BE LARGE HAIL AND
DAMAGING WINDS...BUT CAN NOT RULE OUT A TORNADO OR TWO ALONG A
BOUNDARY.

LOW LYING STRATUS WILL HANG ON THROUGH MUCH OF THE DAY ON FRIDAY
HAMPERING DAYTIME HEATING. KEPT MENTION OF SHOWERS WITH ISOLATED
THUNDERSTORMS ACROSS EASTERN HALF OF FORECAST THROUGH MID-DAY. AS
UPPER LEVEL RIDGE BUILDS EXPECT LOW CLOUDS AND STRATUS TO GRUDGINGLY
SHIFT EAST.

FOLLOWED HPC GUIDANCE FAIRLY CLOSELY IN THE LATTER PERIODS WITH GFS
AND ECMWF IN GENERAL AGREEMENT ON THE OVERALL PATTERN. MODELS
SUGGEST UPPER LEVEL RIDGE BUILDING ACROSS THE CENTRAL PORTIONS OF
THE CONUS WITH WARMING TREND THIS WEEKEND INTO EARLY NEXT WEEK. WILL
HAVE TO WATCH SUNDAY MORNING CLOSELY AS STRONG WARM AIR ADVECTION
ALOFT MAY RESULT IN SOME ACCAS SHOWERS. MODELS DISAGREE ON HOW MUCH
WARMING ALOFT...WITH THE ECMWF RUNNING IN THE LOWER 20S...NEARLY 5
DEGREES C WARMER THAN THE GFS. FOR NOW...SIDED CLOSER TO GFS BUT
WITH DEVELOPMENT OF LOW LEVEL JET RAISED FORECAST LOWS. FORECAST
AREA MAY BE INFLUENCED BY A RIDGE RIDER OR TWO HEADED INTO EARLY
NEXT WEEK PRIOR TO CAP BUILDING IN.  WITH GULF WIDE OPEN...APPEARS
AS THOUGH THE FIRST WEEK OF SUMMER WILL BE WARM AND MUGGY. /BT

&&

.AVIATION...
A FEW LINGERING IFR CIGS FAR ERN FCST AREA AT MID AFTN SHUD IMPROVE
TO MVFR BY 22Z. OTRW MVFR CIGS SHUD BE PERSISTENT ERN CWA AND MORE
SPOTTY CNTRL CWA INCLUDG HON/FSD TAF SITES. THESE CIGS SHUD TENS TO
SOLIDIFY AGN E AND INCREAS SOME CNTRL FOR THE 17/06Z-15Z PERIOD.
ALONG WITH THIS WILL COME INCREASING 3-5SM IN BR SAME PD WITH XOME
LCL 1-3SM BR...AT THIS TIME DO NOT EXPECT BLO 1SM UNDER LINGERING
CLOUD COVER. ANY LWR VSBYS SHUD IMPROVE RPDLY TO VFR AFT 17/15Z WITH
CIGS ALSO BREAKING UP OR IMPROVING TO VFR BY 17/18Z.

CONVECTN IN THE FORM OF TSRA WILL OF COURSE PRODUCE LCL AND LIKELY
BRIEF MVFR TO IFR CIGS...MAINLY THRU 17/06Z. AS MENTND ABV THIS
CONVECTION SHUD BE SCT.
&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

WILLIAMS/BT
Hazardous weather outlook, Jun 16, 11:12 AM CDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1112 AM CDT TUE JUN 16 2009

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-171200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1112 AM CDT TUE JUN 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE WILL BE A THREAT OF SEVERE STORMS LATE THIS AFTERNOON AND
THIS EVENING ALONG AND SOUTHWEST OF A LINE FROM DE SMET SOUTH
DAKOTA TO SIOUX FALLS TO STORM LAKE IOWA. STORMS WILL BE ISOLATED
TO SCATTERED...BUT ANY STORMS THAT DEVELOP MAY PRODUCE HAIL TO
WALNUT SIZE...DAMAGING WINDS TO 75 MPH...AND EVEN AN ISOLATED
TORNADO. THE SEVERE WEATHER THREAT SHOULD DIMINISH BY 10 TO 11 PM
CDT.

OTHER ISOLATED THUNDERSTORMS MAY ACCOMPANY MORE NUMEROUS SHOWERS
ALONG AND NORTHEAST OF A LINE FROM BROOKINGS SOUTH DAKOTA TO
SPENCER IOWA. STORMS IN THIS AREA...WHICH INCLUDES SOUTHWEST
MINNESOTA...ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS LATE WEDNESDAY AFTERNOON
INTO WEDNESDAY NIGHT. THESE STORMS WILL DEVELOP QUICKLY LATE IN
THE DAY THROUGH THE JAMES VALLEY....AND WILL LIKELY AFFECT AREAS
ALONG AND NORTH OF INTERSTATE 90 THROUGH THE EVENING. ANOTHER
ROUND OF THUNDERSTORMS IS LIKELY LATE THURSDAY INTO THURSDAY
NIGHT. SEVERE STORMS WILL BE POSSIBLE BOTH PERIODS...FEATURING
LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM IN SOUTHEAST
SOUTH DAKOTA...PART OF NORTHWEST IOWA...AND IN EXTREME
NORTHEAST NEBRASKA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

WILLIAMS

In the hours before

Local storm report, Jun 16, 7:38 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
738 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TORNADO          4 NW OLIVET             43.29N 97.73W
06/16/2009                   HUTCHINSON         SD   EMERGENCY MNGR

0726 PM     HAIL             CLAYTON                 43.44N 97.66W
06/16/2009  E1.75 INCH       HUTCHINSON         SD   LAW ENFORCEMENT

&&

TRM
Local storm report, Jun 16, 7:49 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
749 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TORNADO          3 N MENNO               43.28N 97.58W
06/16/2009                   HUTCHINSON         SD   TRAINED SPOTTER

0740 PM     TORNADO          2 N MENNO               43.27N 97.58W
06/16/2009                   HUTCHINSON         SD   TRAINED SPOTTER

            CONTINUED TRACK OF TORNADO AT 737 PM.

0741 PM     TORNADO          1 N MENNO               43.25N 97.58W
06/16/2009                   HUTCHINSON         SD   TRAINED SPOTTER

            CONTINUED TRACK OF MENNO TORNADO.

&&

TRM
Local storm report, Jun 16, 8:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
821 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             1 NW CURRENT LAKE       44.15N 95.96W
06/16/2009  E1.00 INCH       MURRAY             MN   PUBLIC

            IN ADDITION TO QUARTER SIZE HAIL, 1.50 INCH OF RAIN FELL
            WITH THIS STORM.

&&

TRM
Local storm report, Jun 16, 8:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
828 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     MENNO                   43.24N 97.58W
06/16/2009                   HUTCHINSON         SD   STORM CHASER

            LOTS OF TREES UPROOTED, PAINT PEELED OFF SHEDS, AND LOTS
            OF WINDOWS BLOWN OUT. WINDS ESTIMATED AT 70 TO 80 MPH.

0740 PM     HAIL             MENNO                   43.24N 97.58W
06/16/2009  M1.00 INCH       HUTCHINSON         SD   STORM CHASER

&&

TRM
Local storm report, Jun 16, 8:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
831 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             6 SSE MENNO             43.15N 97.55W
06/16/2009  E0.75 INCH       YANKTON            SD   TRAINED SPOTTER

            IN ADDITION TO PENNY SIZE HAIL, 1 TO 2 INCHES OF RAIN
            FELL FROM THIS STORM.

&&

TRM
Local storm report, Jun 16, 8:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
837 PM CDT TUE JUN 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TORNADO          1 NW MISSION HILL       42.93N 97.29W
06/16/2009                   YANKTON            SD   STORM CHASER

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:44 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon, Murray, Pipestone31 min
Jun 16, 9:28 PM CDTSevere Thunderstorm WarningFSDMurray, Nobles47 min
Jun 17, 3:59 AM CDTDense Fog AdvisoryFSDCottonwood, Jackson, Murray, Nobles, Pipestone, Rock5 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.